# SDR USAA2014020500001

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 6,828 hours, 2,882 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 29324190002
- Part serial: 4966
- Condition: Overheated
- Location: Mlg
- Part time: 7,022 hours, 2,855 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT MIA FOR HOT BRAKE ON BOTH RT BRAKES 3 & 4.  AUTO BRAKE CAUSED A PUFF OF SMOKE NOTICED BY THE TOWER, INFO BRAKES COOLED TO NORMAL WITH BRAKE FANS ON.  ACCOMPLISHED POST FLT REVIEW, ACCOMPLISHED A321 TSM 34-42-00-810-922-A.  INSPECTED RT MLG BRAKES, JACKED RT MLG & INSPECTED BRAKES, NO DEFECTS FOUND.  BSCU 1 & 2 SHOWED NO INTERNAL FAULTS.  .
